# SDR AALA20131101001

- Difficulty date: November 1, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 57,351 hours, 30,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE OVERHEAD EMERGENCY LIGHTS STAY ON WITH AIRCRAFT POWER REMOVED & SWITCH OFF.  REPLACED AFT AISLE EMERGENCY LIGHT BATTERY PACK.  OPERATIONS CHECKED  NORMAL.
